The search for modifiable risk factors for schizophrenia

McGrath, John J. and Lawlor, Debbie A. (2011) The search for modifiable risk factors for schizophrenia. American Journal of Psychiatry, 168 12: 1235-1238. doi:10.1176/appi.ajp.2011.11081300

Author McGrath, John J.
Lawlor, Debbie A.
Title The search for modifiable risk factors for schizophrenia
Journal name American Journal of Psychiatry   Check publisher's open access policy
ISSN 0002-953X
Publication date 2011-12
Sub-type Editorial
DOI 10.1176/appi.ajp.2011.11081300
Volume 168
Issue 12
Start page 1235
End page 1238
Total pages 4
Place of publication Arlington, VA, United States
Publisher American Psychiatric Publishing
Collection year 2012
Language eng
Keyword Epidemiology
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: Non HERDC
Queensland Brain Institute Publications
School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 06 Feb 2012, 17:29:03 EST by System User on behalf of School of Medicine